# SDR MWEA010181

- Difficulty date: February 26, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CARD 9035 PCI 9151 AND WATCH ITEMS -03796 AND 02616 FOUND ON AIRCRAFT LEFT SIDE FRAME FS 623 HAS AN EXISTING CRACK 2.75 INCH AT LOWER INBOARD FLANGE AT PTH CRACK HAS NOW GROWN INTO PTE AREA IN LOWER POCKET APPROXIMATELY 3.3125 INCH (2.25 INCH HORIZONTAL, 1.0625 INCH VERTICAL) VERIFIED BY HEC.  REMOVED AND REPLACED FRAME.
